16 Publikationen

Alle markieren

[16]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2945768
Inflation versus projection sets in aperiodic systems: the role of the window in averaging and diffraction
Baake M, Grimm U (2020)
Acta crystallographica. Section A, Foundations and advances 76( 5): 559-570.
PUB | DOI | WoS | PubMed | Europe PMC
 
[15]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2943108 OA
Pure point measures with sparse support and sparse Fourier–Bohr support
Baake M, Strungaru N, Terauds V (2020)
Transactions of the London Mathematical Society 7(1): 1-32.
PUB | PDF | DOI
 
[14]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2942888
Notes on Markov embedding
Baake M, Sumner J (2020)
LINEAR ALGEBRA AND ITS APPLICATIONS 594: 262-299.
PUB | DOI | WoS
 
[13]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936022
Scaling of diffraction intensities near the origin: some rigorous results
Baake M, Grimm U (2019)
JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT 2019(5): 054003.
PUB | DOI | WoS
 
[12]
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2935390
SCALING PROPERTIES OF THE THUE-MORSE MEASURE
Baake M, Gohlke P, Kesseboehmer M, Schindler T (2019)
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS 39(7): 4157-4185.
PUB | DOI | WoS
 
[11]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934631
Geometric properties of a binary non-Pisot inflation and absence of absolutely continuous diffraction
Baake M, Frank NP, Grim U, Robinson, E. Arthur J (2019)
STUDIA MATHEMATICA 247(2): 109-154.
PUB | DOI | WoS
 
[10]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796454
Single-crossover recombination in discrete time
von Wangenheim U, Baake E, Baake M (2010)
JOURNAL OF MATHEMATICAL BIOLOGY 60(5): 727-760.
PUB | DOI | WoS | PubMed | Europe PMC
 
[9]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630852
Absence of singular continuous diffraction for discrete multi-component particle models
Baake M, Zint N (2008)
JOURNAL OF STATISTICAL PHYSICS 130(4): 727-740.
PUB | DOI | WoS
 
[8]
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1593636
Coincidence site modules in 3-space
Baake M, Pleasants P, Rehmann U (2007)
Discrete & Computational Geometry volume 38(1): 111-138.
PUB | DOI | WoS
 
[7]
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1597065
Surprises in approximating Levenshtein distances
Baake M, Grimm U, Giegerich R (2006)
JOURNAL OF THEORETICAL BIOLOGY 243(2): 279-282.
PUB | DOI | WoS | PubMed | Europe PMC
 
[6]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1604953
An asymptotic maximum principle for essentially linear evolution models
Baake E, Baake M, Bovier A, Klein M (2005)
JOURNAL OF MATHEMATICAL BIOLOGY 50(1): 83-114.
PUB | DOI | WoS | PubMed | Europe PMC
 
[5]
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1927781
An exactly solved model for mutation, recombination and selection
Baake M, Baake E (2003)
Canadian Journal of Mathematics 55(1): 3-41.
PUB | DOI | WoS | arXiv
 
[4]
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2378127
Quantum mechanics versus classical probabilities in biological evolution
Baake E, Baake M, Wagner H (1998)
PHYSICAL REVIEW E 57(1): 1191-1192.
PUB
 
[3]
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2378376
Ising quantum chain is equivalent to a model of biological evolution
Baake E, Baake M, Wagner H (1997)
PHYSICAL REVIEW LETTERS 78: 559-562.
PUB
 
[2]
1993 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775603 OA
On the role of invariants for the parameter estimation problem in Hamiltonian systems
Baake M, Baake E, Eich E (1993)
Physics letters 180(1-2): 74-82.
PUB | PDF | DOI | WoS
 
[1]
1992 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775599 OA
Fitting ordinary differential equations to chaotic data
Baake E, Baake M, Bock HG, Briggs KM (1992)
Physical Review A 45(8): 5524-5529.
PUB | PDF | DOI | WoS | PubMed | Europe PMC
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

16 Publikationen

Alle markieren

[16]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2945768
Inflation versus projection sets in aperiodic systems: the role of the window in averaging and diffraction
Baake M, Grimm U (2020)
Acta crystallographica. Section A, Foundations and advances 76( 5): 559-570.
PUB | DOI | WoS | PubMed | Europe PMC
 
[15]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2943108 OA
Pure point measures with sparse support and sparse Fourier–Bohr support
Baake M, Strungaru N, Terauds V (2020)
Transactions of the London Mathematical Society 7(1): 1-32.
PUB | PDF | DOI
 
[14]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2942888
Notes on Markov embedding
Baake M, Sumner J (2020)
LINEAR ALGEBRA AND ITS APPLICATIONS 594: 262-299.
PUB | DOI | WoS
 
[13]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936022
Scaling of diffraction intensities near the origin: some rigorous results
Baake M, Grimm U (2019)
JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT 2019(5): 054003.
PUB | DOI | WoS
 
[12]
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2935390
SCALING PROPERTIES OF THE THUE-MORSE MEASURE
Baake M, Gohlke P, Kesseboehmer M, Schindler T (2019)
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS 39(7): 4157-4185.
PUB | DOI | WoS
 
[11]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934631
Geometric properties of a binary non-Pisot inflation and absence of absolutely continuous diffraction
Baake M, Frank NP, Grim U, Robinson, E. Arthur J (2019)
STUDIA MATHEMATICA 247(2): 109-154.
PUB | DOI | WoS
 
[10]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796454
Single-crossover recombination in discrete time
von Wangenheim U, Baake E, Baake M (2010)
JOURNAL OF MATHEMATICAL BIOLOGY 60(5): 727-760.
PUB | DOI | WoS | PubMed | Europe PMC
 
[9]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630852
Absence of singular continuous diffraction for discrete multi-component particle models
Baake M, Zint N (2008)
JOURNAL OF STATISTICAL PHYSICS 130(4): 727-740.
PUB | DOI | WoS
 
[8]
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1593636
Coincidence site modules in 3-space
Baake M, Pleasants P, Rehmann U (2007)
Discrete & Computational Geometry volume 38(1): 111-138.
PUB | DOI | WoS
 
[7]
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1597065
Surprises in approximating Levenshtein distances
Baake M, Grimm U, Giegerich R (2006)
JOURNAL OF THEORETICAL BIOLOGY 243(2): 279-282.
PUB | DOI | WoS | PubMed | Europe PMC
 
[6]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1604953
An asymptotic maximum principle for essentially linear evolution models
Baake E, Baake M, Bovier A, Klein M (2005)
JOURNAL OF MATHEMATICAL BIOLOGY 50(1): 83-114.
PUB | DOI | WoS | PubMed | Europe PMC
 
[5]
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1927781
An exactly solved model for mutation, recombination and selection
Baake M, Baake E (2003)
Canadian Journal of Mathematics 55(1): 3-41.
PUB | DOI | WoS | arXiv
 
[4]
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2378127
Quantum mechanics versus classical probabilities in biological evolution
Baake E, Baake M, Wagner H (1998)
PHYSICAL REVIEW E 57(1): 1191-1192.
PUB
 
[3]
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2378376
Ising quantum chain is equivalent to a model of biological evolution
Baake E, Baake M, Wagner H (1997)
PHYSICAL REVIEW LETTERS 78: 559-562.
PUB
 
[2]
1993 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775603 OA
On the role of invariants for the parameter estimation problem in Hamiltonian systems
Baake M, Baake E, Eich E (1993)
Physics letters 180(1-2): 74-82.
PUB | PDF | DOI | WoS
 
[1]
1992 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775599 OA
Fitting ordinary differential equations to chaotic data
Baake E, Baake M, Bock HG, Briggs KM (1992)
Physical Review A 45(8): 5524-5529.
PUB | PDF | DOI | WoS | PubMed | Europe PMC
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung